# SDR AWXA200501274

- Difficulty date: October 11, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK, DISCOVERED THE UPPER AND LOWER SURFACE OF THE NR 3 SLAT WEDGE DISBONDED FROM SS 12.25L TO SS 18.25L.  MAINTENANCE REMOVED DAMAGED AREA FROM THE NR 3 SLAT WEDGE IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPAIR CORE AND REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED FABRICATED REPAIR PARTS TO THE UPPER AND LOWER SURFACES OF THE NR 3 SLAT WEDGE FROM SS 12.25L TO SS 18.25L IAW BOEING 737-300 SRM 51-70-10-2R4.
